# SDR QXEA2015072200392

- Difficulty date: July 21, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 13,788 hours, 14,708 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 301
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FUSELAGE AT APPROXIMATELY 10" FWD OF FS 301.00, STR 10P-11P HAS DENT.  REMOVED DAMAGE ON LT FUSELAGE AT APPROX 10" FWD OF F.S. 301.00 STR 10P REF RD8/4-53-6968, ISSUE 1 DATED 17 JULY 2015.  RECEIVED T/C RD8/4-53-6968/3.  C/W ET INSP ON CUTOUT IAW RD8/4-53-6968 ISSUE 1, DATE 7/17/15.  NO DEFECTS NOTED.  REMOVED ALL EXISTING FASTENERS COMMON TO REPAIR DOUBLER NR 2 IAW RD8/4-53-6968, SHEET 4, NO DAMAGE TO UNDERLYING STRUCTURE. FABRICATED REPAIR PACKER NR 2 USING MATERIAL, PN 2024-T3, 0.063", PO: T20092 IAW RD8/4-53-6968, SHEET 4.  FABRICATED, LOCATED AND DRILLED REPAIR DOUBLER NR 2 REF RD8/4-53-6968 ISS. 2 SHEET 4 & SHEET 5, STEP 6 & 7 DATED 7/20/15 MATERIAL 2024-T3 0.063", PO T20092.  INSTALLED REPAIR COUNTERSINK UNDER REPAIR DOUBLER NR 2 AREA REF RD8/4-53-6968 ISSUE 2 DATED 7/20/15, STEP 8.  REMOVED 5 CLIPS AND 1 STANDOFF TO FOM AT FS X281.0 TO FS X301.0 AND STR 9P TO 11P, REF SRM 51-42-05, REPAIR-01. INSTALLED 5 CLIPS AND 1 STANDOFF AT FS X281.0 TO X301.0 STR 9P TO 11P, REF SRM 51-42-05, REPAIR-01.  REMOVED 6 EA BOLTS FROM SIDEWALL TRACK MOUNTS AT FS X258.0 TO FS X301.0 TO FOM REF SRM 51-41-00, STRUCT IDENT-01. INSTALLED 6 EA BOLTS AT SIDEWALL TRACK MOUNTS AT FS X258.0 TO FS 301.0 REF SRM 51-41-00, STRUCT IDENT-01. INSTALLED RIVETS ON DOUBLER NR 2 COMMON TO STR 9P, 10P, AND 11P AND COMMON TO FRAME FS X281.0 AND FS X301.0 AND PACKER NR 2, REF RD8/4-53-6968 ISSUE 2 DATED 7/20/15. INSTALLED DOUBLER NR 2, REF RD8/4-53-6968, ISSUE 1, DATE 7/17/15.  RESTORED FINISH TO EXTERNAL REPAIR REF RD8/4-53-6968 ISSUE 2, DATED 20 JULY 2015, SHEET 6, ITEMS 14 AND 16. RESTORED FINISH TO INTERNAL SURFACE OF THE REPAIR AREA REF RD8/4-53-6968 ISSUE 2, DATED JULY 20 2015, SHEET 6 STEP 15 AND 16. TC COMPLIED WITH RD8/4-53-6968/3.
